Advertisement

Exact solutions of nonlinear conformable time-fractional Boussinesq equations using the \(\exp \left( { - \phi \left( \varepsilon \right)} \right)\)-expansion method

  • K. Hosseini
  • A. Bekir
  • R. Ansari
Article

Abstract

Nonlinear fractional Boussinesq equations are considered as an important class of fractional differential equations in mathematical physics. In this article, a newly developed method called the \(\exp \left( { - \phi \left( \varepsilon \right)} \right)\)-expansion method is utilized to study the nonlinear Boussinesq equations with the conformable time-fractional derivative. Different forms of solutions, including the hyperbolic, trigonometric and rational function solutions are formally extracted. The method suggests a useful and efficient technique to look for the exact solutions of a wide range of nonlinear fractional differential equations.

Keywords

Nonlinear Boussinesq equations Conformable time-fractional derivative \(\text{Exp}\left( { - \phi \left( \varepsilon \right)} \right)\)-expansion method Hyperbolic, trigonometric and rational function solutions 

References

  1. Abdeljawad, T.: On conformable fractional calculus. J. Comput. Appl. Math. 279, 57–66 (2015)MathSciNetCrossRefMATHGoogle Scholar
  2. Abdelrahman, M.A.E., Zahran, E.H.M., Khater, M.M.A.: Exact traveling wave solutions for power law and Kerr law non linearity using the exp(—φ(ξ))-expansion method. Glob. J. Sci. Front. Res. 14, 53–60 (2014)Google Scholar
  3. Alam, M.N., Alam, M.M.: An analytical method for solving exact solutions of a nonlinear evolution equation describing the dynamics of ionic currents along microtubules. J. Taibah Univ. Sci. (2017). doi: 10.1016/j.jtusci.2016.11.004 Google Scholar
  4. Ayati, Z., Hosseini, K., Mirzazadeh, M.: Application of Kudryashov and functional variable methods to the strain wave equation in microstructured solids. Nonlinear Eng. (2016). doi: 10.1515/nleng-2016-0020 Google Scholar
  5. Bekir, A., Güner, Ö.: Exact solutions of distinct physical structures to the fractional potential Kadomtsev-Petviashvili equation. Comput. Methods Differ. Equ. 2, 26–36 (2014)MathSciNetMATHGoogle Scholar
  6. Bekir, A., Güner, Ö., Ünsal, Ö.: The first integral method for exact solutions of nonlinear fractional differential equations. J. Comput. Nonlinear Dyn. 10, 021020 (2015a)CrossRefGoogle Scholar
  7. Bekir, A., Güner, Ö., Aksoy, E., Pandir, Y.: Functional variable method for the nonlinear fractional differential equations. AIP Conf. Proc. 1648, 730001 (2015b)CrossRefGoogle Scholar
  8. Bekir, A., Aksoy, E., Cevikel, A.C.: Exact solutions of nonlinear time fractional partial differential equations by sub-equation method. Math. Methods Appl. Sci. 38, 2779–2784 (2015c)ADSMathSciNetCrossRefMATHGoogle Scholar
  9. Çenesiz, Y., Kurt, A.: New fractional complex transform for conformable fractional partial differential equations. J. Appl. Math. Stat. Inf. 12, 41–47 (2016)MathSciNetGoogle Scholar
  10. Çenesiz, Y., Baleanu, D., Kurt, A., Tasbozan, O.: New exact solutions of Burgers’ type equations with conformable derivative. Waves Random Complex Media (2016). doi: 10.1080/17455030.2016.1205237 Google Scholar
  11. Demiray, S., Ünsal, Ö., Bekir, A.: New exact solutions for Boussinesq type equations by using (G′/G, 1/G) and (1/G′)-expansion methods. Acta Phys. Pol., A 125, 1093–1098 (2014)CrossRefGoogle Scholar
  12. Ekici, M., Mirzazadeh, M., Eslami, M.: Solitons and other solutions to Boussinesq equation with power law nonlinearity and dual dispersion. Nonlinear Dyn. 84, 669–676 (2016a)MathSciNetCrossRefMATHGoogle Scholar
  13. Ekici, M., Mirzazadeh, M., Eslami, M., Zhou, Q., Moshokoa, S.P., Biswas, A., Belic, M.: Optical soliton perturbation with fractional-temporal evolution by first integral method with conformable fractional derivatives. Optik 127, 10659–10669 (2016b)ADSCrossRefGoogle Scholar
  14. Eslami, M., Rezazadeh, H.: The first integral method for Wu–Zhang system with conformable time-fractional derivative. Calcolo 53, 475–485 (2016)MathSciNetCrossRefMATHGoogle Scholar
  15. Guner, O.: Singular and non-topological soliton solutions for nonlinear fractional differential equations. Chin. Phys. B 24, 100201 (2015)CrossRefGoogle Scholar
  16. Guner, O., Atik, H.: Soliton solution of fractional-order nonlinear differential equations based on the exp-function method. Optik 127, 10076–10083 (2016)ADSCrossRefGoogle Scholar
  17. Guner, O., Bekir, A.: Bright and dark soliton solutions for some nonlinear fractional differential equations. Chin. Phys. B 25, 030203 (2016a)CrossRefGoogle Scholar
  18. Guner, O., Bekir, A.: A novel method for nonlinear fractional differential equations using symbolic computation. Waves Random Complex Media (2016b). doi: 10.1080/17455030.2016.1213462 MATHGoogle Scholar
  19. Güner, Ö. Eser, D.: Exact solutions of the space time fractional symmetric regularized long wave equation using different methods, Advances in Mathematical Physics 2014 (2014) Article ID 456804Google Scholar
  20. Güner, Ö., Bekir, A., Karaca, F.: Optical soliton solutions of nonlinear evolution equations using ansatz method. Optik 127, 131–134 (2016)ADSCrossRefGoogle Scholar
  21. Guo, S., Mei, L., Li, Y., Sun, Y.: The improved fractional sub-equation method and its applications to the space-time fractional differential equations in fluid mechanics. Phys. Lett. A 376(4), 407–411 (2012)ADSMathSciNetCrossRefMATHGoogle Scholar
  22. Hafez, M.G., Akbar, M.A.: An exponential expansion method and its application to the strain wave equation in microstructured solids. Ain Shams Eng. J. 6, 683–690 (2015)CrossRefGoogle Scholar
  23. Hafez, M.G., Alam, M.N., Akbar, M.A.: Application of the exp(−ϕ(η))-expansion method to find exact solutions for the solitary wave equation in an unmagnatized dusty plasma. World Appl. Sci. J. 32, 2150–2155 (2014)Google Scholar
  24. Hafez, M.G., Sakthivel, R., Talukder, M.R.: Some new electrostatic potential functions used to analyze the ion-acoustic waves in a Thomas Fermi plasma with degenerate electrons. Chin. J. Phys. 53, 120901 (2015)Google Scholar
  25. Hosseini, K., Ansari, R.: New exact solutions of nonlinear conformable time-fractional Boussinesq equations using the modified Kudryashov method. Waves Random Complex Media (2017). doi: 10.1080/17455030.2017.1296983 Google Scholar
  26. Hosseini, K., Ayati, Z.: Exact solutions of space-time fractional EW and modified EW equations using Kudryashov method. Nonlinear Sci. Lett. A 7, 58–66 (2016)Google Scholar
  27. Hosseini, K., Gholamin, P.: Feng’s first integral method for analytic treatment of two higher dimensional nonlinear partial differential equations. Differ. Equ. Dyn. Syst. 23, 317–325 (2015)MathSciNetCrossRefMATHGoogle Scholar
  28. Hosseini, K., Ansari, R., Gholamin, P.: Exact solutions of some nonlinear systems of partial differential equations by using the first integral method. J. Math. Anal. Appl. 387, 807–814 (2012)MathSciNetCrossRefMATHGoogle Scholar
  29. Hosseini, K., Mayeli, P., Ansari, R.: Modified Kudryashov method for solving the conformable time-fractional Klein–Gordon equations with quadratic and cubic nonlinearities. Optik 130, 737–742 (2017a)ADSCrossRefGoogle Scholar
  30. Hosseini, K., Bekir, A., Ansari, R.: New exact solutions of the conformable time-fractional Cahn–Allen and Cahn–Hilliard equations using the modified Kudryashov method. Optik 132, 203–209 (2017b)ADSCrossRefGoogle Scholar
  31. Islam, S.M.R., Khan, K., Akbar, M.A.: Exact solutions of unsteady Korteweg-de Vries and time regularized long wave equations. Springer Plus 4, 124 (2015)CrossRefGoogle Scholar
  32. Iyiola, O.S., Tasbozan, O., Kurt, A., Çenesiz, Y.: On the analytical solutions of the system of conformable time-fractional Robertson equations with 1-D diffusion. Chaos Solitons Fractals 94, 1–7 (2017)ADSMathSciNetCrossRefGoogle Scholar
  33. Kaplan, M., Bekir, A.: A novel analytical method for time-fractional differential equations. Optik 127, 8209–8214 (2016)ADSCrossRefGoogle Scholar
  34. Kaplan, M., Bekir, A., Akbulut, A.: A generalized Kudryashov method to some nonlinear evolution equations in mathematical physics. Nonlinear Dyn. 85, 2843–2850 (2016)MathSciNetCrossRefGoogle Scholar
  35. Khalil, R., Al-Horani, M., Yousef, A., Sababheh, M.: A new definition of fractional derivative. J. Comput. Appl. Math. 264, 65–70 (2014)MathSciNetCrossRefMATHGoogle Scholar
  36. Khater, M.M.A., Zahran, E.H.M.: Soliton solutions of nonlinear evolutions equation by using the extended exp(—φ(ξ))-expansion method. Int. J. Comput. Appl. 145, 1–5 (2016)Google Scholar
  37. Kheir, H., Jabbari, A., Yildirim, A., Alomari, A.K.: He’s semi-inverse method for soliton solutions of Boussinesq system. World J. Model. Simul. 9, 3–13 (2013)Google Scholar
  38. Korkmaz, A.:Exact solutions of space-time fractional EW and modified EW equations, arXiv:1601.01294v1 [nlin.SI] 6 Jan (2016)
  39. Kurt, A., Çenesiz, Y., Tasbozan, O.: On the solution of Burgers’ equation with the new fractional derivative. Open Phys. 13, 355–360 (2015)CrossRefGoogle Scholar
  40. Kurt, A., Tasbozan, O., Cenesiz, Y.: Homotopy analysis method for conformable Burgers–Korteweg-de Vries equation. Bull. Math. Sci. Appl. 17, 17–23 (2016)Google Scholar
  41. Liu, W., Chen, K.: The functional variable method for finding exact solutions of some nonlinear time-fractional differential equations. Pramana J. Phys. 81, 377–384 (2013)ADSCrossRefGoogle Scholar
  42. Mirzazadeh, M.: Analytical study of solitons to nonlinear time fractional parabolic equations. Nonlinear Dyn. 85, 2569–2576 (2016)MathSciNetCrossRefMATHGoogle Scholar
  43. Mirzazadeh, M., Biswas, A.: Optical solitons with spatio-temporal dispersion by first integral approach and functional variable method. Optik 125, 5467–5475 (2014)ADSCrossRefGoogle Scholar
  44. Mirzazadeh, M., Eslami, M., Biswas, A.: Solitons and periodic solutions to a couple of fractional nonlinear evolution equations. Pramana J. Phys. 82, 465–476 (2014)ADSCrossRefGoogle Scholar
  45. Mirzazadeh, M., Eslami, M., Biswas, A.: 1-Soliton solution of KdV6 equation. Nonlinear Dyn. 80, 387–396 (2015)MathSciNetCrossRefMATHGoogle Scholar
  46. Mirzazadeh, M., Ekici, M., Sonmezoglu, A.: On the solutions of the space and time fractional Benjamin–Bona–Mahony equation. Iran. J. Sci. Technol. Trans. A: Sci. (2016a). doi: 10.1007/s40995-016-0121-9 Google Scholar
  47. Mirzazadeh, M., Ekici, M., Sonmezoglu, A., Ortakaya, S., Eslami, M., Biswas, A.: Soliton solutions to a few fractional nonlinear evolution equations in shallow water wave dynamics. Eur. Phys. J. Plus 131, 166 (2016b)CrossRefGoogle Scholar
  48. Mirzazadeh, M., Ekici, M., Zhou, Q., Sonmezoglu, A.: Analytical study of solitons to the generalized resonant dispersive nonlinear Schrödinger’s equation with power law nonlinearity. Superlattices Microstruct. 101, 493–506 (2017)ADSCrossRefGoogle Scholar
  49. Roshid, H.O., Kabir, M.R., Bhowmik, R.C., Datta, B.K.: Investigation of solitary wave solutions for Vakhnenko-Parkes equation via exp-function and exp(ϕ(ξ))-expansion method. Springer Plus 3, 692 (2014)CrossRefGoogle Scholar
  50. Sonmezoglu, A., Ekici, M., Moradi, M., Mirzazadeh, M., Zhou, Q.: Exact solitary wave solutions to the new (3 + 1)-dimensional generalized Kadomtsev-Petviashvili equation. Optik 128, 77–82 (2017)ADSCrossRefGoogle Scholar
  51. Taghizadeh, N., Foumani, M.N., Mohammadi, V.S.: New exact solutions of the perturbed nonlinear fractional Schrödinger equation using two reliable methods. Appl. Appl. Math. 10, 139–148 (2015)MathSciNetMATHGoogle Scholar
  52. Tasbozan, O., Çenesiz, Y., Kurt, A.: New solutions for conformable fractional Boussinesq and combined KdV-mKdV equations using Jacobi elliptic function expansion method. Eur. Phys. J. Plus 131, 244 (2016)CrossRefGoogle Scholar
  53. Zhou, Q., Mirzazadeh, M., Ekici, M., Sonmezoglu, A.: Analytical study of solitons in non-Kerr nonlinear negative-index materials. Nonlinear Dyn. 86, 623–638 (2016)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2017

Authors and Affiliations

  1. 1.Department of Mathematics, Rasht BranchIslamic Azad UniversityRashtIran
  2. 2.Department of Mathematics and Computer, Art–Science FacultyEskisehir Osmangazi UniversityEskisehirTurkey
  3. 3.Department of Mechanical EngineeringUniversity of GuilanRashtIran

Personalised recommendations